# SDR AALA20140826003

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 5,730 hours, 2,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER IN AFT GALLEY COMPARTMENT 571 HAS BROKEN LENS.  REPLACED LENS FOR EMER EXIT.  OPERATIONS CHECKED NORMAL.
